MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SMARTSET GMV 40G US EO; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 SMARTSET GMV 40G US EO; BONE CEMENT : BONE CEMENT
Catalog Number 545050501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: dmf# - (b)(4).Trade name ¿ gentamicin sulphate.Active ingredient(s) ¿ gentamicin sulphate.Dosage form - powder.Strength ¿ 1.0g active in our cements.A1: patient id reported as (b)(6).
 
Event or Problem Description
Subject id: (b)(6).Study no: oasis prod.Clinical adverse event received for revision ¿ infection.Device and procedure (relatedness).Device related: no information provided.Procedure related: no information provided.Date of event: (b)(6) 2025.Date of implant: (b)(6) 2025.Date of revision: (b)(6) 2025.Device location: left.Treatment/impact: depuy synthes components removed (femoral and tibial components).

Brand Name
SMARTSET GMV 40G US EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24200714
Report Number1818910-2026-01739
Device Sequence Number21238789
Product Code MBB
UDI-Device Identifier10603295174295
UDI-Public(01)10603295174295(17)270430(10)4682725
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number545050501
Device Lot Number4682725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight110 KG